Aa
A
A
A
Close
ADD / ADHD Community
3.36k Members
Avatar universal

ADHD and cardiomegally.

Today in my lab class we learned how to give EKG's.
(I'm a respiratory therapy student)
I could tell by the expression on my instructors face that something wasn't quite right.
She administered the tests two more times just to make sure it wasn't a fluke.
The results of each showed that I had: Sinus Arrhythmia and Possible Left Atrial Enlargment..
Could this be from taking ADHD medication?
Also my dad was born with cardiomegally.
I feel fine, should I be concerned?
1 Responses
189897 tn?1441130118
COMMUNITY LEADER
   Doubt that it was from the meds.   Sinus Arrhythmia (when I googled it) seems to be kind of a normal thing.   But, if you are concerned have a doc check it out.
Have an Answer?
Top Children's Development Answerers
189897 tn?1441130118
San Pedro, CA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Fearing autism, many parents aren't vaccinating their kids. Can doctors reverse this dangerous trend?
Yummy eats that will keep your child healthy and happy
What to expect in your growing baby
Is the PS3 the new Prozac … or causing ADHD in your kid?
Autism expert Dr. Richard Graff weighs in on the vaccine-autism media scandal.
Could your home be a haven for toxins that can cause ADHD?